Kris wrote: I have not ever been someone to abuse antibiotics and I haven’t been on any birth control since I was seventeen. I recently made the choice to take the morning after pill after having a whoops with my husband. I began having heavy discharge, and was first diagnosed with bv, and given flagyl. When it didn’t clear with Flagyl, I was then told it was a yeast infection. My hormones are definitely all out of whack from the morning after pill, so I have been attributing some of my symptoms to the possibility that it is hormones.
I have received Diflucan 200 mg x 2, and now Terconazole 80 mg suppositories x 3 days. My symptoms are still full blown, I still have vaginal yeast infection, sinus mucous, eye pain, digestion issues such as diarrhea, abdominal pain, reflux and headaches. I started the Phase 1 diet from Doug Kaufman’s website and have ordered two of his books. This has been going on for over a month now.
I also started 80 b probiotics x 1 daily
I am very irritable, and anxious, and hoping to someday have my life back without yeast.
Please, let me know if you think this is something that sounds like it is systemic ? Am I doing the right things to rid myself of candida?
Don’t touch Flagyl anymore.! Flagyl is one of the worst antibiotics causing yeast infections.